IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Aggregation of correlated votes and Condorcet’s Jury Theorem

  • Serguei Kaniovski

    ()

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://hdl.handle.net/10.1007/s11238-008-9120-4
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Springer in its journal Theory and Decision.

Volume (Year): 69 (2010)
Issue (Month): 3 (September)
Pages: 453-468

as
in new window

Handle: RePEc:kap:theord:v:69:y:2010:i:3:p:453-468
Contact details of provider: Web page: http://www.springerlink.com/link.asp?id=100341

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Timothy Feddersen & Wolfgang Pesendorfer, 1997. "Voting Behavior and Information Aggregation in Elections With Private Information," Levine's Working Paper Archive 1560, David K. Levine.
  2. Ruth Ben-Yashar & Jacob Paroush, 2000. "A nonasymptotic Condorcet jury theorem," Social Choice and Welfare, Springer, vol. 17(2), pages 189-199.
  3. Daniel Berend & Luba Sapir, 2005. "Monotonicity in Condorcet Jury Theorem," Social Choice and Welfare, Springer, vol. 24(1), pages 83-92, 08.
  4. Page, Scott E., 2006. "Path Dependence," Quarterly Journal of Political Science, now publishers, vol. 1(1), pages 87-115, January.
  5. Serguei Kaniovski, 2008. "The exact bias of the Banzhaf measure of power when votes are neither equiprobable nor independent," Social Choice and Welfare, Springer, vol. 31(2), pages 281-300, August.
  6. Kaniovski, Y.M. & Pflug, G.Ch., 2007. "Risk assessment for credit portfolios: A coupled Markov chain model," Journal of Banking & Finance, Elsevier, vol. 31(8), pages 2303-2323, August.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:kap:theord:v:69:y:2010:i:3:p:453-468. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)

or (Christopher F. Baum)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.